specifications: [[item.skuinfo]]
price: [[item.currency]][[item.price]]
Price
This store has earned the following certifications.
Allergy Medication / Allegra 24 HR-1
Active Ingredient:
This allergy medicine contains fexofenadine hydrochloride 180 mg, a potent non-drowsy antihistamine that sets it apart from other products like Allegra Allergy 24 HR.
24-Hour Allergy Relief:
Experience instant and sustained relief with just one dose, effectively managing tough allergy symptoms such as itchy, watery eyes, runny nose, sneezing, and itching of the nose or throat.
Works Fast:
The tablets work quickly to soothe allergy symptoms brought on by hay fever or other upper respiratory allergies, providing rapid relief and comfort.
Relief for Indoor and Outdoor Allergies:
Effectively manage both indoor and outdoor allergy symptoms in adults and children 12 years of age and older. Enjoy temporary relief from a wide range of allergens.
Non-Drowsy Antihistamine:
Enjoy a full day of allergy relief without suffering from drowsiness, allowing you to stay active and focused throughout the day.
MORE FROM Allegra 24 HR-1